CNS depression potentiated with alcohol, other CNS depressants. Possible neurotoxicity with lithium: monitor, discontinue if occurs. Caution with drugs that prolong the QT interval (eg, ketoconazole, paroxetine). May be potentiated by CYP3A4 or CYP2D6 inhibitors/substrates (eg, itraconazole, nefazodone, buspirone, venlafaxine, alprazolam, fluvoxamine, quinidine, fluoxetine, sertraline, chlorpromazine, promethazine. May be antagonized by CYP3A4 inducers (eg, rifampin, carbamazepine); monitor and adjust doses. May increase intraocular pressure with anticholinergics, antiparkinson agents. Monitor anticoagulants.
The British National Formulary recommends a gradual withdrawal when discontinuing anti-psychotic treatment to avoid acute withdrawal syndrome or rapid relapse.  Due to compensatory changes at dopamine, serotonin, adrenergic and histamine receptor sites in the central nervous system, withdrawal symptoms can occur during abrupt or over-rapid reduction in dosage. However, despite increasing demand for safe and effective antipsychotic withdrawal protocols or dose-reduction schedules, no specific guidelines with proven safety and efficacy are currently available. Support groups such as the Icarus Project , and other online forums provide resources and social support for those attempting to discontinue antipsychotics and other psychiatric medications.  Withdrawal symptoms reported to occur after discontinuation of antipsychotics include nausea, vomiting, lightheadedness, diaphoresis , dyskinesia , orthostatic hypotension , tachycardia , nervousness, dizziness, headache, excessive non-stop crying, and anxiety .   Some have argued additional somatic and psychiatric symptoms associated with dopaminergic hypersensitivity, including dyskinesia and acute psychosis, are common features of withdrawal in individuals treated with neuroleptics.     Thus, some suggest the withdrawal process itself may be schizo-mimetic, producing schizophrenia-like symptoms even in previously healthy patients. 
On abrupt or overly rapid discontinuation of lorazepam, anxiety, and signs of physical withdrawal have been observed, similar to those seen on withdrawal from alcohol and barbiturates. Lorazepam, as with other benzodiazepine drugs, can cause physical dependence , addiction , and benzodiazepine withdrawal syndrome . The higher the dose and the longer the drug is taken, the greater the risk of experiencing unpleasant withdrawal symptoms. Withdrawal symptoms can, however, occur from standard dosages and also after short-term use. Benzodiazepine treatment should be discontinued as soon as possible via a slow and gradual dose reduction regimen.  Rebound effects often resemble the condition being treated, but typically at a more intense level and may be difficult to diagnose. Withdrawal symptoms can range from mild anxiety and insomnia to more severe symptoms such as seizures and psychosis . The risk and severity of withdrawal are increased with long-term use, use of high doses, abrupt or over-rapid reduction, among other factors. Short-acting benzodiazepines such as lorazepam are more likely to cause a more severe withdrawal syndrome compared to longer-acting benzodiazepines.